# SDR DALA2016082306157

- Difficulty date: August 22, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON NR 12RT STA Y=1437 AT AFT ACCESSORY COMPARTMENT.  CRACK LONGERON WAS R & R IAW SRM 51-30-2, 51-30-5 AND 51-10-4, 51-10-3 PAR 21,14 AND DWG 5911433-85, REV BS.
